# SDR DL72S961031

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box Web
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C-2 LETTER CHECK, .50 INCH CRACK AT LOWER EDGE OF TORQUE BOX LIGHTING HOLE, STA 1263 RT SIDE.  REPAIRED PER M/M 53-11-0.
